# SDR SWAA2023111421350

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 36,245 hours, 16,917 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 700 Landing G
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR DELAYED COMING DOWN; IT TOOK 45 SECONDS FOR A GREEN INDICATION DOWN AND LOCKED<[01] PERFORM PSEU BITE FOUND FC 32-64001; OK TO CONTINUE PER MEL 32-16-01 SP1;[02] PER FIM REMOVED AND REPLACED RIGHT MLG RETRACT ACTUATOR IAW AMM 32-32-11-400-801 STEPS A THROUGH H. STEPS I THROUGH K NEED TO BE COMPLETED;[03] ACCOMPLISHED INSTALLATION OF RH MLG ACTUATOR IAW AMM 32-32-11-400-801 STEPS A THROUGH H.;[04] PERFORMED STEPS I THROUGH K IAW MM 32-32-11-400-801;[05] PERFORMED STEPS I THROUGH K IAW MM 32-32-11-400-801;[06] C/W
